# SDR AALA20111005TUL01

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 67,319 hours, 35,800 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

ELP - INFLIGHT DFW-SAN.  CREW REPORTED BOTH AUTO PRESSURE CONTROLLERS FAILED AND CABIN LOST PRESSURIZATION SUDDENLY.  MASK WERE DEPLOYED IN CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED ELP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH CABIN PRESSURE CONTOLLERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
